# SDR ASAA2022070638957

- Difficulty date: July 6, 2022
- Submitted: July 8, 2022
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 48,788 hours, 14,335 cycles
- System (JASC): 2310 · HF Communications System
- Part: Coupler
- Part number: 8220987004
- Part serial: 188799
- Condition: Failed
- Location: Vertical Fin
- Part time: 27,205 hours, 7,830 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

# 1 HF RADIO FAILED AT CRUISE, WILL NOT TRANSIMIT. GROUNDED - YES. OBSERVED INTERMITTENT TRANSMIT. ACCOMPLISHED HF COMM BITE REF B737-800 FIM 23-11-00. NO FAULTS RETURNED. PER HISTORY AND OBSERVED INTERMITTENT TUNING AT MULTIPLE FREQUENCIES REPLACED #1 HF COUPLER REF B737-800 AMM 23-11-61. 2 EA CBS PULLED TAGGED AND RESET. INSTALLATION TEST GOOD. ETOPS GROUND VERIFICATION SUCCESSFUL ON MULTIPLE FREQUENCIES.
